# SDR SWIA200923265

- Difficulty date: December 12, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 17,603 hours, 14,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 3 CABIN CEILING EMERGENCY LIGHTS INOP.  (FLT 4657)RELAMPED.
